# SDR 01EVA006

- Difficulty date: November 18, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N105EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- Engine: Ge CF680C2D1F
- Engine time: 16,826 hours, 2,759 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2D1FG07
- Part serial: 704599
- Condition: Unserviceable
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

1.AIRCRAFT LOW SPEED T/O ABORTED (ABOUT 95 KTS) DUE TO "ENG FAIL" LT ON WITH "BAN" SOUD HEARD. AFTER ABORT ACTION COMPLETED. "ENG FAIL" RED LT WENT OFF. 2.GND VISUAL INSPETED NO. ENG EXHAUST SLEEVE, FOUND METAL CHIP AROUND INNER SURFACE, AND METAL CHIPS FOUND ON THE OIL MMCD. 3. PFM NO.1 ENG, FND HPC-1 AND THE FOLLOWING STAGES ALL WERE DAMAGED AND OVERLIMIT PER MM 72-00-07. 4.PFM NO.1 ENG CHANGED PER MM 71-00-00 AND PFM "PRE-TESTED TEST", ALL COND NML AND NO LEAK FND.
